Badiale M., Tarantello G.'s A Sobolev-Hardy inequality with applications to a nonlinear PDF

By Badiale M., Tarantello G.

Show description

Read or Download A Sobolev-Hardy inequality with applications to a nonlinear elliptic equation arising in astrophysics PDF

Similar mathematics books

Operator Theoretic Aspects of Ergodic Theory (Graduate Texts - download pdf or read online

Gorgeous contemporary effects through Host–Kra, Green–Tao, and others, spotlight the timeliness of this systematic advent to classical ergodic idea utilizing the instruments of operator thought. Assuming no previous publicity to ergodic concept, this publication presents a contemporary beginning for introductory classes on ergodic thought, specifically for college kids or researchers with an curiosity in sensible research.

Download e-book for iPad: Computer methods for ODEs and differential-algebraic by L. R. Petzold

Designed for these those who are looking to achieve a pragmatic wisdom of recent suggestions, this ebook comprises all of the fabric worthwhile for a direction at the numerical answer of differential equations. Written via of the field's top experts, it presents a unified presentation of preliminary price and boundary price difficulties in ODEs in addition to differential-algebraic equations.

Read e-book online Halmos. Finite-dimensional vector spaces. Springer PDF

"The thought is systematically constructed by way of the axiomatic strategy that has, on the grounds that von Neumann, ruled the overall method of linear sensible research and that achieves the following a excessive measure of lucidity and readability. The presentation is rarely awkward or dry, because it occasionally is in different "modern" textbooks; it really is as unconventional as one has come to anticipate from the writer.

Extra info for A Sobolev-Hardy inequality with applications to a nonlinear elliptic equation arising in astrophysics

Sample text

Yotsutani. On Matukuma’s equation and related topics. Proc. Japan Acad. vol. 62, Ser. A (1986), 260-263. Swanson. Solutions of Matukuma’s equation with finite total mass. Indiana Univ. Math. J. vol. 38 (1989), 557-561. Swanson. Positive decaying entire solutions of superlinear elliptic equations. Indiana Univ. Math. J. vol. 36 (1987), 651-657. Swanson. Positive Lq (IRN )−solutions of subcritical Emdem-Fowler problems. Arch. Rational Mech. Anal. vol. 101 (1988), 85-93. Yotsutani. Global structure of positive solutions to equations of Matukuma type.

Vol. 14 (1984), 211-214. Ni. On the elliptic equation ∆u + K(|x|)u(n+2)/(n−2) = 0, its generalizations and applications in geometry. Indiana Univ. Math. J. vol. 31 (1982), 439-529. Yotsutani. On Matukuma’s equation and related topics. Proc. Japan Acad. vol. 62, Ser. A (1986), 260-263. Swanson. Solutions of Matukuma’s equation with finite total mass. Indiana Univ. Math. J. vol. 38 (1989), 557-561. Swanson. Positive decaying entire solutions of superlinear elliptic equations. Indiana Univ. Math. J.

14 (1984), 211-214. Ni. On the elliptic equation ∆u + K(|x|)u(n+2)/(n−2) = 0, its generalizations and applications in geometry. Indiana Univ. Math. J. vol. 31 (1982), 439-529. Yotsutani. On Matukuma’s equation and related topics. Proc. Japan Acad. vol. 62, Ser. A (1986), 260-263. Swanson. Solutions of Matukuma’s equation with finite total mass. Indiana Univ. Math. J. vol. 38 (1989), 557-561. Swanson. Positive decaying entire solutions of superlinear elliptic equations. Indiana Univ. Math. J. vol.

Download PDF sample

A Sobolev-Hardy inequality with applications to a nonlinear elliptic equation arising in astrophysics by Badiale M., Tarantello G.


by Jeff
4.2

Rated 4.72 of 5 – based on 50 votes